Article (Scientific journals)
Automorphisms and reduction of Heegner points on Shimura curves at Cerednik-Drinfeld primes
MOLINA BLANCO, Santiago; Rotger, Victor
2013In Proceedings of the American Mathematical Society, 142, p. 381-390
Peer Reviewed verified by ORBi
 

Files


Full Text
Automorphisms and reduction of Heegner points.pdf
Author postprint (216.45 kB)
Request a copy

All documents in ORBilu are protected by a user license.

Send to



Details



Abstract :
[en] Let $X$ be a Shimura curve of genus at least 2. Exploiting Čerednik-Drinfeld's description of the special fiber of $X$ and the specialization of its Heegner points, we show that under certain technical conditions, the group of automorphisms of $X$ corresponds to its group of Atkin-Lehner involutions.
Disciplines :
Mathematics
Author, co-author :
MOLINA BLANCO, Santiago ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Rotger, Victor
External co-authors :
yes
Language :
English
Title :
Automorphisms and reduction of Heegner points on Shimura curves at Cerednik-Drinfeld primes
Publication date :
24 October 2013
Journal title :
Proceedings of the American Mathematical Society
ISSN :
1088-6826
Publisher :
American Mathematical Society
Volume :
142
Pages :
381-390
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 01 April 2016

Statistics


Number of views
72 (0 by Unilu)
Number of downloads
0 (0 by Unilu)

Bibliography


Similar publications



Contact ORBilu